It is currently Sun Aug 20, 2017 8:50 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Wed Jul 04, 2012 12:06 am 
Offline
New Poster
New Poster

Joined: Tue Jul 03, 2012 11:51 pm
Posts: 1
[font=Lucida Console] [/font][font=Arial] [/font]
So, I have been taking subxone for 3 years. I started taking 40 mg a day. Yeah, it's more than 99% of all doctors prescribe. I am very persuasive (sp). Anyway, I got pregnant 2 years ago and dropped from 32mg of suboxone to 8-16 mg a day subutex and the last 4 days of my pregnancy didnt take any. The subutex made me puke everyday I took it. I thought it was morning sickness. I went back to suboxone after my baby was born. Recently my insurance said get off or pay for it yourself. So I started paying for it but can't afford suboxone anymore. Since I have never failed a u/a and my sub doctor gives me pain pills if I need them ( I never abused them, I took them for a long time from back issues, so I became dependent on them, and wanted to get off) so anyway, she prescribed me subutex. So I took it today, and halfway through it I threw it up. I guess it wasnt morning sickness making me throw them up. I need help!! I have to take them, but I can't keep throwing them up. I know someone is going to bash me for asking and to each their own, but how would I take them rectally? Has someone found a way of masking the taste? I loved the taste of the suboxone. Yes, I am a freak. I need to take one now, but I am nauseated even thinking about it.. Please give me feedback. And please, if you have nothing nice to say, please don't say it at all! Keep your bad thoughts to yourself. I am looking for help. Anyway, my name is Patty. I do know alot about suboxone, and subutex, so I am glad I found this place. I look forward to getting to know everyone!


Top
 Profile  
 
 Post subject:
PostPosted: Wed Jul 04, 2012 11:35 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Hi patty and welcome to the forum. If suboxone makes you vomit that's usually an indication that you're on too high a dose, especially if it's combined with somnolence. But the fact that you're saying it's been making you vomit for YEARS is rather odd. It's almost like you might be allergic or having some kind of reaction to something in it. If it were just because it's too high a dose, you would have adjusted to it by now.

As for the rectal dosing, if sublingual dosing is making you vomit, then rectal dosing probably will too, because in actuality, you will likely get MORE out of your dose when you administer it rectally than sublingually.

When your sub is done dissolving, do you spit out your saliva or do you swallow it? If you swallow it normally, why not try spitting it out? Perhaps it's the taste or your gag reflex or even the naloxone (what little we do ingest) that's making you vomit. In that case, spitting the remaining out might take care of the problem.

Otherwise, you said you went back on sub after your last pregnancy, but you said that was 2 years ago. But then you said you JUST went back on it. Were you off sub for awhile before you went back on it recently? If that's the case, you might have just taken too big a dose and that made you vomit. I'm just a bit confused with the chronology of your sub treatment, so it's a bit hard to tell how things went for you (when you were on or off sub and when you were on or off pain meds). Those things could make a difference in what I'm telling you, just know that. So more details might be helpful to us (especially if I've misunderstood anything).

Let me know if this helps or if you have more questions, but for now I'll stop here.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Jul 04, 2012 9:38 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Jul 15, 2010 5:08 am
Posts: 1503
Subutex is making you vomit while Suboxone was fine?

I was thinking just before I read this post about how Suboxone tastes better than Subutex, prolly because they mask the shit taste of bupe with orange tang with Suboxone. That being said, it's possible the issue you're having has become somehow ingrained.

Ie because you were having morning sickness issues while on Subutex, you've come to associate that taste with nausea and vomiting. Aversions like that can be really powerful. There were times I'd vomit on the way to a dealers just because of the premonition of the hit of heroin I was about to have.

Also, I'm assuming you're taking generic Subutex? I don't know what that stuff tastes like.

Also like hat said you could try to spit out your Subutex after you've allowed it to dissolve for a long time.


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Thu Jul 05, 2012 6:55 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
That's a really good point! Once our brains have associated two things THAT closely, like morning sickness (vomiting) and taking that med (sub), it's become ingrained in you that the sub is causing you to vomit. It's textbook negative reinforcement/behavior modification. That's a brilliant idea, TJ!! And it could very well explain everything. Especially if there was ever a time when you literally took your dose and then vomited right after, due to the morning sickness. No wonder you would be thinking it's from the sub. And of course you would be hesitant to take it again.

There have been studies that show that if we have the flu and eat a strawberry pie and get sick, even though our head knows we vomited because of the flu, chances are, our brains will connect that strawberry pie with being sick, no matter what our brains know to be true. Reinforcement, especially negative, is that powerful. It's behavior modification at it's most classic. And we may never want to eat strawberry pie ever again! Yes, that powerful.

Think about that. If the spitting doesn't help you may have to pull a mind over matter.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group